Si-based two-dimensional photonic crystals coupled to one-dimensional Bragg mirrors - Archive ouverte HAL Access content directly
Journal Articles Journal of Luminescence Year : 2006

Si-based two-dimensional photonic crystals coupled to one-dimensional Bragg mirrors

, (1) , (1) , , , , (2) , , (1) , (3) , , (4) , (4)
1
2
3
4
Xiaojian Li
  • Function : Author
Philippe Boucaud
M. El Kurdi
  • Function : Author
Sylvain David
S. Sauvage
N. Yam
  • Function : Author
IEF
F. Fossard
  • Function : Author
A. Salomon
  • Function : Author
Not file

Dates and versions

cea-01996844 , version 1 (28-01-2019)

Identifiers

  • HAL Id : cea-01996844 , version 1

Cite

Xiaojian Li, Philippe Boucaud, X. Checoury, M. El Kurdi, Sylvain David, et al.. Si-based two-dimensional photonic crystals coupled to one-dimensional Bragg mirrors. Journal of Luminescence, 2006, 121 (2), pp.286-289. ⟨cea-01996844⟩
36 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More